Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 28 of 35 found articles
 
 
  Solution of nonlinear boundary value problem by S-iteration
 
 
Title: Solution of nonlinear boundary value problem by S-iteration
Author: Thenmozhi, S.
Marudai, M.
Appeared in: Journal of applied mathematics and computing
Paging: Volume 68 () nr. 2 pages 1047-1068
Year: 2021-05-08
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 28 of 35 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands